# SDR UIEA2021011400058

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 104,263 hours, 20,252 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 7024810
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ATTEMPTED 3 TRIES BUT NEVER STARTED.  REMOVED AND REPLACED APU STARTER MOTOR ASSEMBLY, PER AMM 49-41-01.  OPERATIONS CHECK CW AND APU START SUCCESFUL.
